# SDR A6WA200940008

- Difficulty date: January 8, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 12,972 hours, 12,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD FLOOR SUPPORT ANGLE AT FS 280.00 LBL 9.00 ARE CRACKED DIMENSION OF CRACKS ARE .300 FT INBD, .200 INCH OTBD.  INBD AND OTBD FLOORSUPPORT ANGLE AT FS 280.00, LBL 9.00 INSTALLED IAW SRM 51-42-06 AND SRM 51-42-21.  (K)
